# SDR ASOA201001543

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 698-830.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP CORRODED UNDER SEAT TRACK FROM FS 698 TO FS 830.4.  BLENDED CORROSION IAW SRM 51-12-00-001-001-A01. NO DAMAGE ALLOWED ON FLOOR SUPPORT CAP IAW SRM 51-41-00-001-001-A01.
